# SDR SWAA982981

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT WILL NOT EXTINGUISH.  OK TO CONTINUE PER MEL 33-15.  REMOVED AND REPLACED LIGHT ASSY, OPS CK OK PER M/M.
